# SDR SWAA2023033017602

- Difficulty date: March 16, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SEAT TRACKS CORRODED ON BOTTOM SURFACE; CAPTAIN'S FWD INBOARD AND AFT OUTBOARD; F/O'S FWD INBOARD AND OUTBOARD (4 EA)<[01] CORROSION ON COCKPIT SEAT TRACKS BOTTOM SURFACE; CAPTAIN'S FWD INBOARD AND AFT OUTBOARD; F/O'S FWD INBOARD AND OUTBOARD FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM; PARTS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C;[02] RECEIVED NEW COCKPIT SEAT TRACKS; CAPTAIN'S FWD INBOARD AND AFT OUTBOARD; F/O'S FWD INBOARD AND OUTBOARD; OK TO INSTALL.;[03] OK TO INSTALL;[04] INSTALLED NEW COCKPIT SEAT TRACKS; CAPTAIN'S FWD INBOARD AND AFT OUTBOARD; F/O'S FWD INBOARD AND OUTBOARD IAW AMM 25-11-11-400-801  SETTING FIXTURE ASSEMBLY I.D: 0T900-0247#2;[05] VERIFIED ALL STEPS TO INSTALL TRACKS ARE COMPLETE.;[06] VERIFIED CORRECTIVE ACTION 1;2;3;4;5 AND MEASUREMENT TABLE
